KALIM U TARIQ
Articles written in Pramana – Journal of Physics
Volume 91 Issue 5 November 2018 Article ID 0068 Research Article
Computational soliton solutions to (3 + 1)-dimensional generalised Kadomtsev–Petviashvili and (2 + 1)-dimensional Gardner–Kadomtsev–Petviashvili models and their applications
KALIM U TARIQ ALY R SEADAWY SULTAN Z ALAMRI
In this paper, the auxiliary equation method is successfully applied to compute analytical solutions for (3+1)-dimensional generalised Kadomtsev–Petviashvili and (2+1)-dimensional Gardner–Kadomtsev–Petviashvili equations, by introducing simple transformations. These results hold numerous travelling wave solutions that areof key importance which provide a powerful mathematical tool for solving nonlinear wave equations in recent era of applied science and engineering. The method can also be extended to other nonlinear evolution models arisingin contemporary physics.
Volume 97 All articles Published: 28 February 2023 Article ID 0045 Research Article
Exact soliton solutions to the time-fractional Kudryashov model via an efficient analytical approach
MUHAMMAD RAHEEL ASIM ZAFAR MUHAMMAD SARFRAZ NAWAZ AHMET BEKIR KALIM U TARIQ
This study is about some new optical wave solutions to the time-fractional Kudryashov equation. The obtained solutions may be applied to demonstrate the nonlinear fractional model in a better way. These solutions are in the form of dark, singular, singular-dark solitons and other solutions with certain conditions. The obtained results were verified using Mathematica software. Modified integration method, the extended Jacobi’s elliptic expansion functions method, is utilised to secure the aforesaid solutions. These optical solitons suggest that this method iseffective, straightforward and reliable compared to other methods.
Volume 97, 2023
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode